# SDR ALGAR72511BT410

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 11,268 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 406040315111
- Part serial: BT410
- Condition: Corroded
- Location: Tail Rotor
- Part time: 14,350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION BEYOND LIMITS ON BOTH ADAPTER END FACES.
